# SDR ARWA980310

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: H2024B
- Condition: Failed
- Location: Aileron Tab
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND T/O CHECK, AILERON REVERSION LIGHT DID NOT GO OUT WITH THE AILERON POWER LEVEL ON.  RECYCLED, NO HELP. REMOVED AND REPLACED AILERON MANUAL CONTROL INDICATING SWITCH, GROUND OPS CHECKED NORMAL PER MM 27-11-14.
